HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   High Cholesterol (https://www.healthboards.com/boards/high-cholesterol/)
-   -   Lipritor (https://www.healthboards.com/boards/high-cholesterol/290916-lipritor.html)

amalia33 06-03-2005 11:21 AM

Lipritor
 
Looking for information on mussel pain maybe due to reaction to Lipritor. What symptoms did anybody felt and when stopping medication how long did it take to go away. What other medication did anybody found helpful and syptom free.

JJ 06-03-2005 11:47 AM

Re: Lipritor
 
Many people experience muscle pain from Lipitor and other statins, then other's have none. How long have U been on it and how long have U been experienceing pain? If U have had a reaction to Lipitor, U may experience it from any statin. U could ask your dr. to try U on something else and see how it goes. Did your dr. tell U to take Co Q10, as statins deplete your body of it, and usually when anyone is on a statin, Co Q10 should be used. It is NOT cheap, but many folks have had good results from it.

Do U know all your numbers, like LDL, HDL and Trigs., as some things are better for Trigs. then cholesterol and vice versa. There are non statin things out there that are good for LDL etc. and do not get into your bloodstream. Have a talk with your dr. to see if something else may be used.

Good luck..... :wave:

janeslk 06-03-2005 12:56 PM

Re: Lipritor
 
You may want to scroll down and check other posts on Lipator or statin drugs. There have been several about the muscle pain caused by Lipator. My husband was recovering nicely after not taking it for a month, but decided it was time to jog again. Big mistake. The muscle pain returned as did a feeling of depression. I told him he is not to do any heavy exercising for at least six months.


All times are GMT -7. The time now is 07:39 AM.